Doctor insights on:
Upper Left Stomach Pain I Have Gerd Ulcer And Hernia Taking Nexium
NEXIUM (esomeprazole) =GOOD: I assume you had a 'scope' (an egd) to diagnose the 'ulcer'. An esophageal ulcer (gerd ulcer) and hiatal hernia can be painful conditions. Nexium (esomeprazole) is a powerful acid blocker (ppi) and an excellent choice to treat 'too much stomach acid.' lifestyle changes will also help: cut caffeine, alcohol and smoking. You need to be seen quickly if signs of bleeding: black stools/ vomiting 'coffee grounds'. ...Read moreSee 1 more doctor answer
Anxiety causing stomach issues hurt to eat and heartburn stomach pain am I headed towards GERD or ulcer? What should I take for this
You may be: Stress and anxiety can certainly cause other physical ailments such as increasing acid production, leading to possible GERD or ulcers. The acid issue can be treated by avoiding trigger foods that also affect you, and medications. Controlling anxiety however is the main issue causing your problems, so treating that is paramount. See the Dr. for a good exam, evaluation, and treatment. ...Read more
I get stomach pain when I walk a lot. Dr. does not think ulcer b/c on Nexium (esomeprazole) 40 mg 2x day. Endosc ordered, but I want avoid. What could it be?
Welll......: without an exam, Cannot say in your particular case don't even know your age ! BUT angina as a GI complaint is classic. Simple stress test in male is diagnostic. ( UNLIKELY under age 40!) ascites, aortic aneurysm... that's just the A's.... And... the one you HAVE, HIATAL HERNIA, a mechanical flaw in the diaphram holding the stomach out of the chest. Bouncing it around hurts. ...Read more
Was taking nexium for 5 weeks for silent gerd. Since stopping, I've had very bad stomach pain immediately after eating citric foods like cooked tomatoes. Feels like s burning type feeling right away then stops. Never had this before nexium. Cause?
Acidity: It is likely that you experienced acid rebound after discontinuing the nexium which had shut off your stomachs acid production. You could temporarily try taking zantac or pepcid which shuts off acid more quickly than nexium and then taper off the medication. Avoid caffeine, spicy and greasy foods as well. ...Read more
Er doc said i could have ibs, ibd, ulcer, hernia due to freq stomach pains could either of these explain my random wakein up shakein n stom pains?
When i get bad news or stress i shiver rly bad, sweat and stomach pains doc thougth ibs, ibd, hernia or ulcer why do I shiver so bad from stress?
Common physical : Symptom of anxiety. This can include total body trembling, shaking, shivering, and it can occur in any muscle group. Please see an excellent overview of a plethora of physical symptoms of anxiety at the following website. www.anxietycentre.com/anxiety-symptoms/trembling.shtml anxiety symptoms - trembling, shaking, tremors trembling. ...Read more
What causes gastritis? Recently stopped nexium for silent gerd and now i think I have gastritis.Stomach pains after eating acidic things mostly, gas, belching. Feels fine after a few hours. Didn't have this pain before I started nexium 2 months ago.
Have been diagnosed with IBS and Gastritis and ulcers and Hpylori. the hyplori is gone and ive tried nexium and a strict diet. nothing seems to be helping. what else can i do? i have severe constipation, random fevers, random rashes, abdominal pain, nasea
See answer: Not sure about the fever/rash but you may want to get your thyroid checked out. Also get checked for celiac disease. See your doctor and ask about using miralax (polyethylene glycol) for your constipation. Once it is in control, your pain and nausea should get better. Antispasmodic medications like hyoscyamine can help with the abdominal pain associated with IBS. Hope this helps. ...Read more
I am having ulcers and severe stomach pain, can't able to bear the pain and heartburn. Plz suggest some medicine to relief temporarily?
Diagnosed w/hernia 3 yrs ago. Have GERD. Prob swallow. Diarrhea 2day. Intense abdominal pain. Hernia protrude more. Can this b my hernia n need Dr.?
I came off Carafate (sucralfate) due to nausea. Used drops of ciprofloacin for eye. Nausea won't go away.I do have gerd, hiatel hernia, ulcers, diverticulosis?
Diagx GERD/ulcers 10 mos ago.Heartburn for 6 days after eating sweet/sour chicken. no relief with Prilosec or zantac.Cant take nexium (esomeprazole). What can i do.
I have hiatal hernia/gerd(good diet +nexium 40mg).Was cleared by 2 cardiologists(ecg, echo...), but every night i get tight chest/breathing diff.Why?
She has been throwing up, stomach pain and diarrhea for 2 months. Drs won't listen. She has GERD. Been on Nexium (esomeprazole) for at least 8 yrs. any suggestions?
Hiatal hernia?: It's possible a hiatal hernia could be responsible. This would only be the case if it is very large. These are also called paraesophageal hernia is. Their best diagnosed with an upper G.I. contrast study. This is a type of x-ray or you drink barium liquid and they watch it go down the esophagus into the stomach. Hope this helps! ...Read more
I have persistent stomach burning that leans to the left. And have medium peptic ulcers and small hatial hernia . Although my carafe and omeprazole aren't working been on them for a couple weeks. Could it be something else?
Possibly: Yes it could be something other than the ulcers, and you should let your doctor know what specific concerns you have so they can be addressed. Hope this helps! ...Read more
Would an abdominal CT scan show ulcers, gallstones or hernia? They found kidney stone on left kidney but right side hurts to, could be back, or muscle, ?
It can, but not : Always. Endoscopy is best test for duodenal ulcers and ultrasound for gallstones and hernias not evident on physical examination. Yes, your right sided pain could be musculoskeletal in origin. Ask your doctor for accurate diagnosis and proper treatment. ...Read moreSee 1 more doctor answer
I am 16 and I have sever left testical pain the pain also goes to my knee and I have stomach pain. I have stomach ulcers too. Pain i'm in is 8-9/10?
3 potential diagnosi: You may have torsion of the testicle that requires immediate medical attention (go to er), epididymitis (inflammation of an appendage of the testes, usually the upper part of testes, the cause may be due to a number of bugs), or an inguinal hernia (may be incarcerated). At any rate, you need to go to see a doctor today. ...Read more
I was told i had acid reflux 3 mo ago. I had sore throat upper stomach pains and some heartburn. Now ulcers on throat. What to do to get rid of them?
- Talk to a doctor online
- Taking amoxicillan for infection and have pain in upper chest above left nipple
- I have a pain in my upper left arm
- Why do i have upper stomach pain?
- I have a sharp pain in my upper stomach
- Pain in left upper stomach
- I have pain in my left side of stomach
- I have pain in my lower left stomach
- I have pain in left side of stomach
- I have a pain in my upper left side